# SDR AALA202412120943

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EMERGENCY POWER SUPPLY UNIT (EPSU) AT AFT CABIN UTILITY AREA. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT EPSU (13WL ) AT AFT CABIN UTILITY AREA IAW AMM  33-51-38-400-001-A.
